# SDR SWAA2025040202176

- Difficulty date: March 4, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 57,968 hours, 35,069 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATED PLATE TRAILING EDGE LOCATED IRSS215 AT RT WING 2025-168012 <[01].  REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS215 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 115A2001 SHEET 45 REV-; AND EVALUATED CRACK AND NOT FOUND ALLOWABLE DAMAGE IAW B737-700; MUST BE REPLACED; TOOK MEASURE OF CRACK IS L= 0.950? TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: B23412298; DUE DATE: 10-NOV-25.; [02] CORRECTED STEP 1.  REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS215 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 115A2001 SHEET 45 REV-; AND EVALUATED CRACK AND NOT FOUND ALLOWABLE DAMAGE IAW B737-700-SRM MUST BE REPLACED; TOOK MEASURE OF CRACK IS L= 0.950? TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: B23412298; DUE DATE: 10-NOV-25.; [03] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS215 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 115A2001 SHEET 45 REV-; AND EVALUATED CRACK AND NOT FOUND ALLOWABLE DAMAGE IAW B737-700-SRM MUST BE REPLACED; TOOK MEASURE OF CRACK IS L= 0.950? TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: B23412298; DUE DATE: 10-NOV-25.
